Aa
A
A
Close
558632 tn?1303474725
graves and hives
Does anyone else experience hives with graves disease. I have been on PTU for almost 3 years (may of 08) and just started to get hives off and on. help!!
Cancel
2 Answers
Page 1 of 1
Avatar universal
I just read a book "Thyroid Balance" that mentions Hives as a sometime Symptom of Graves. I beleive there have also been members here that have suffered with hives also with Hyperthyroid. Best Regards FTB4
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
558632 tn?1303474725
thanks, these only just started, was diagnosed in 2008, but besides getting severe hives after methimazole and having to go off and start PTU, i haven't had them since. Strange thing this graves!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ